Fuzzy Black's Median Voter Theorem: Examining the Structure of Fuzzy Rules and Strict Preference

No Thumbnail Available
Authors
Gibilisco, Michael B.
Mordeson, John N.
Clark, Terry D.
Issue Date
2012
Type
Journal Article
Language
Keywords
Research Projects
Organizational Units
Journal Issue
Alternative Title
Abstract
Description
Citation
Gibilisco, Michael B.; Mordeson, John N.; Clark, Terry D. Fuzzy Black's Median Voter Theorem: Examining the Structure of Fuzzy Rules and Strict Preference. New Mathematics & Natural Computation. 2012, 8(2):195-217.
Publisher
License
Journal
Volume
Issue
PubMed ID
DOI
ISSN
1793-0057
1793-0057
EISSN